Q. I have been taking Raciper plus for a year now. How can I stop?

Answered by
Dr. Sandeep V Nair
and medically reviewed by Dr. Preetha J
This is a premium question & answer published on Nov 04, 2020 and last reviewed on: Nov 09, 2020

Hi doctor,

I have been taking Raciper plus for a year now. How can I stop?

#

Hi,

Welcome to icliniq.com.

Raciper Plus is a proton pump inhibitor (Esomeprazole) and sustained release Domperidone combination.

It is usually prescribed for acid peptic disease or GERD (gastroesophageal reflux disease).

First of all, you can stop if your symptoms are under control. Since you have been taking it for such a long time, you must have relief in symptoms. You can stop it in a controlled tapering fashion. This can be done if you do not have a recurrence of symptoms on tapering.

Kindly provide more details so that I can help you more.

  • What were your symptoms when you started Raciper plus?
  • Does the endoscopy was done?
  • What were the endoscopy findings?
  • How are your symptoms currently?

Regards.

Hi doctor,

Thank you for your reply.

I used to have heartburn and gastric refluxes at the beginning. The endoscopy found gastric erosions. Currently, I rarely have symptoms that come after having certain foods.

#

Hi,

Welcome back to icliniq.com.

Fine, then you change over to plain Raciper 40 once daily for one month. Then tablet Rantac (Ranitidine) 300 for one month and stop.

Regards.


Was this answer helpful?

 | 


Related Questions:
I have difficulty in digestion and feeling full with little food. Please help.

It may be due to acid peptic disease, gastritis, irritable bowel syndrome, fatty liver disease, or infections ...   Read full

I have diarrhea following constipation for a long time. Why?

Your history fits into the acid peptic disease ... Would I feel a burning sensation if there is an acidic component ...   Read full

Is GERD(Gastroesophageal reflux disease) curable permanently through medicines?

Hello doctor, I often eat deep fried potatoes with chilly powder. Some say that it will turn into bad materials after they reach the belly. I do not believe it. Is that true? Why is it so?   Read full

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Also Read


Why Do Some COVID-19 Patients Test Negative?
COVID-19 has resulted in a pandemic and has caused serious health crises worldwide. When we develop the symptoms of COV...  Read more»
Post-Traumatic Stress Disorder (PTSD): Reliving the Trauma
PTSD is a mental health condition where the person who undergoes an extremely stressful condition, develops disturbing t...  Read more»
Remdesivir - Uses, Dosage, Side Effects, Drug Warnings, and Precautions
Remdesivir is a broad-spectrum antiviral medication. It is the only medicine approved for COVID-19 treatment. To know ab...  Read more»

Ask your health query to a doctor online?

Ask a Medical Gastroenterologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.